# SDR SIMA201912232001

- Difficulty date: December 22, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 39,319 hours, 34,099 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: AC16707
- Condition: Burned
- Location: Hot Water Pot
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 26000 FT STRONG ELECTRICAL BURNING SMELL ON FLIGHT DECK AND ENTIRE CABIN,  FOLLOWING FIM 25-31-00-810-810-A, FIM 21-20-00-810-801-A AND ETM-EM-72-034.   FOUND THE RT HOT JUG CONNECTOR BURNED.  REMOVED AND REPLACED RT HOT JUG CONNECTOR IAW CMM 25-32-62, OPS CHECKED GOOD.
